Alert archive / Colorado / Freeze Warnings in 2014

Freeze Warning 9, NWS Pueblo, CO

November 3, 201413 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Nov 3, 2014, 2:54 PM MST for 13 counties in Colorado. It took effect at Nov 3, 2014, 11:00 PM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2014, 2:54 PM MST (21:54 UTC)
In effect from
Nov 3, 2014, 11:00 PM MST
Expired
Nov 4, 2014, 8:00 AM MST
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WWUS75 KPUB 032154
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MST MON NOV 3 2014

COZ083-085>089-093>099-040600-
/O.UPG.KPUB.FZ.A.0004.141104T0600Z-141104T1500Z/
/O.NEW.KPUB.FZ.W.0009.141104T0600Z-141104T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
254 PM MST MON NOV 3 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS 
  AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO... 
  EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS 
  ANIMAS... BENT...PROWERS...KIOWA AND BACA COUNTIES. 

* TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES BY 
  EARLY TUESDAY MORNING. 

* IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
328 
WWUS75 KPUB 040604
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1104 PM MST MON NOV 3 2014

COZ083-085>089-093>099-041415-
/O.CON.KPUB.FZ.W.0009.000000T0000Z-141104T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
1104 PM MST MON NOV 3 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS 
  AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO... 
  EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS 
  ANIMAS... BENT...PROWERS...KIOWA AND BACA COUNTIES. 

* TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES BY 
  EARLY TUESDAY MORNING. 

* IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
094 
WWUS75 KPUB 041054
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
354 AM MST TUE NOV 4 2014

COZ083-085>089-093>099-041500-
/O.CON.KPUB.FZ.W.0009.000000T0000Z-141104T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
354 AM MST TUE NOV 4 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* LOCATION...THE MAJORITY OF THE SOUTHEASTERN COLORADO PLAINS 
  AND INTERSTATE 25 CORRIDOR...INCLUDING SOUTHERN EL PASO... 
  EASTERN FREMONT...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS 
  ANIMAS... BENT...PROWERS...KIOWA AND BACA COUNTIES. 

* TEMPERATURE...FALLING INTO THE MID 20S TO AROUND 30 DEGREES.

* IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
990 
WWUS75 KPUB 041441
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
741 AM MST TUE NOV 4 2014

COZ083-085>089-093>099-041545-
/O.EXP.KPUB.FZ.W.0009.000000T0000Z-141104T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
741 AM MST TUE NOV 4 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

THE FREEZE WARNING FOR THE I-25 CORRIDOR...EASTERN FREMONT COUNTY
AND THE SOUTHEAST COLORADO PLAINS...WILL EXPIRE AT 8 AM. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 3, 10:23 AM MST, 4 hours 31 minutes earlier.

Area forecast discussion, Nov 3, 10:23 AM MST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1023 AM MST MON NOV 3 2014

.UPDATE...
ISSUED AT 1018 AM MST MON NOV 3 2014

DROPPED THE WINTER WEATHER ADVISORY FROM THE SOUTHWEST MOUNTAINS
TODAY AS ONLY SNOW SHOWERS WITH LITTLE ACCUMULATION ARE EXPECTED.
KEPT THE ADVISORY GOING OVER THE CENTRAL MOUNTAINS AS MID LEVEL
FLOW BECOMES MORE W-NW WHICH SHOULD ENHANCE OROGRAPHIC SNOWFALL
OVER THE HIGHER PEAKS. CONTINUED TO LOWER POPS OVER THE EASTERN
MOUNTAINS AS PRECIP HAS REMAINED MAINLY NORTH OF THE PALMER
DIVIDE.

UPDATE ISSUED AT 859 AM MST MON NOV 3 2014

LOWERED OR REMOVED POPS FROM MUCH OF THE EASTERN MOUNTAINS/I-25
CORRIDOR THIS MORNING AND REDUCED CLOUD COVER TO MATCH CURRENT
SATELLITE TRENDS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 431 AM MST MON NOV 3 2014

MAIN METEOROLOGICAL CONCERNS DURING THE NEAR/SHORT-TERM REMAINS
TEMPERATURES(WITH A WIDESPREAD FREEZE OVER MANY EASTERN SECTIONS
ANTICIPATED TONIGHT)...POPS AND LOCALIZED GUSTY WINDS AT TIMES.

CWFA CURRENTLY NOTING SNOW OVER PORTIONS OF THE SOUTHWESTERN AND
CENTRAL MOUNTAINS...SOME LOCALIZED GUSTY WINDS AND EARLY MORNING
TEMPERATURES RUNNING ABOVE EARLY NOVEMBER CLIMATOLOGICAL AVERAGES.

LATEST REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER
SIMULATIONS SUGGEST THAT A FEW ADDITIONAL INCHES OF SNOW WILL BE
POSSIBLE OVER SECTIONS OF THE SOUTHWESTERN AND CENTRAL
MOUNTAINS(ZONES 60 AND 68 RESPECTIVELY) TODAY AND WILL ALLOW
EXISTING WINTER WEATHER HIGHLIGHTS TO CONTINUE OVER THESE LOCATIONS.

ELSEWHERE...OUTSIDE OF THE FAR SOUTHEASTERN COLORADO PLAINS(WHERE
DRY CONDITIONS ARE EXPECTED TO PREVAIL)...PROJECT THAT ISOLATED TO
SCATTERED SHOWERS AT TIMES WILL BE NOTED AS NORTHERLY SURGE PUSHES
ACROSS EASTERN SECTIONS TODAY.

COOLER TEMPERATURES ARE EXPECTED TODAY AND TONIGHT(ESPECIALLY
EASTERN SECTIONS) AND HAVE ISSUED A FREEZE WATCH FROM LATER TONIGHT
INTO TUESDAY MORNING FOR THE SOUTHEASTERN COLORADO PLAINS...EASTERN
FREMONT COUNTY AND THE MAJORITY OF THE INTERSTATE 25
CORRIDOR(EXCLUDING NORTHERN EL PASO COUNTY WHICH MET FREEZE CRITERIA
PREVIOUSLY) WHERE MINIMUM TEMPERATURES ARE PROJECTED TO RANGE FROM
THE MID 20S TO AROUND 30F BY TUESDAY MORNING.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 431 AM MST MON NOV 3 2014

TUE AN UPR TROF WL BE MOVING OFF TO THE SOUTH AND EAST OF THE
AREA...LEAVING DRY CONDITIONS AND HIGH TEMPS AROUND 5 DEGREES BELOW
AVERAGE. EARLY WED MORNING...TEMPS OVR THE SERN PLAINS ARE EXPECTED
TO BE IN THE UPR 20S TO LOWER 30S.

NW FLOW ALOFT WL THEN BE FOUND OVR THE FORECAST AREA THRU FRI. ON
WED A WEAK SHORTWAVE TROF WL MOVE THRU NERN CO...PUSHING A DRY FRONT
THRU THE SERN PLAINS.  HIGHS ON WED AND THU SHOULD BE A LITTLE ABOVE
AVERAGE.

FRI NIGHT AN UPR TROF IS EXPECTED TO MOVE FROM ERN MT SOUTH INTO ERN
CO AND THE PLAINS STATES...SENDING A FRONT THRU SERN CO. THIS SYSTEM
MAY BRING SOME LIGHT PCPN TO THE MTNS AND SERN PLAINS FRI NIGHT AND
EARLY SAT. WITH DRY WX THEN EXPECTED THE REST OF SAT AND FOR SUN.
AHEAD OF THAT FRONT ON FRI...TEMPS WL PROBABLY WARM TO ABOVE
AVERAGE...BUT IN THE WAKE OF THE FRONT ON SAT...HIGH WL COOL BACK TO
AROUND AVERAGE AND THE REBOUNDING TO ABOVE AVERAGE FOR SUN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1018 AM MST MON NOV 3 2014

EXPECT VFR CONDITIONS AT ALL TAF SITES THE NEXT 24 HRS. STILL A
LOW THREAT FOR SOME -SHSN/-SHRA AND MVFR CIGS/VIS OVER THE PALMER
DIVIDE JUST NORTH OF KCOS INTO THIS EVENING...THOUGH WILL ONLY
CARRY VCSH AND VFR CIGS IN TAF AT THIS POINT. OVER THE
MOUNTAINS...MANY HIGHER PEAKS WILL REMAIN OBSCURED TODAY INTO THIS
EVENING...WITH WIDESPREAD IFR CONDTIONS OVER THE CENTRAL MOUNTAINS
NORTH OF KMYP DUE TO -SHSN. EXPECT MOST AREAS TO CLEAR OVERNIGHT
AS -SHSN END BY 06Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
COZ083-085>089-093>099.

WINTER WEATHER ADVISORY UNTIL 4 PM MST THIS AFTERNOON FOR COZ060.

&&

UPDATE...PETERSEN
SHORT TERM...77
LONG TERM...28
AVIATION...PETERSEN
Hazardous weather outlook, Nov 3, 10:40 AM MST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1040 AM MST MON NOV 3 2014

COZ058>089-093>099-041745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1040 AM MST MON NOV 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE ANTICIPATED
OVER THE CENTRAL MOUNTAINS THIS AFTERNOON...WITH OCCASIONAL SNOW
SHOWERS WITH ACCUMULATIONS UNDER 2 INCHES OVER MOST OTHER
MOUNTAIN RANGES. SOME LIGHT SNOW WITH ONLY MINOR ACCUMULATIONS
WILL ALSO BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING OVER
NORTHERN EL PASO COUNTY ALONG THE PALMER DIVIDE.

A WIDESPREAD FREEZE IS EXPECTED BY TUESDAY MORNING ACROSS THE
INTERSTATE 25 CORRIDOR...EASTERN FREMONT COUNTY AND THE
SOUTHEASTERN COLORADO PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE MOUNTAINS TODAY.

10/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 3:53 AM MSTFreeze WatchPUBBaca, Bent, Crowley, Custer, El Paso, Fremont and 7 more11 hr

Nearby

Freeze Warnings in Colorado, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.